# SDR 03FDEA02203

- Difficulty date: December 17, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Condition: Chafed
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW ENGINE AT 4 O'CLOCK AFT FAN CASE AREA FOUND CHAFING MARK.  CHAFING MARK AT NR 3 ENGINE ON 4 O'CLOCK POSITION, AFT FAN CASE 'T' RIB SMOOTHED OUT WITH FINAL DIMENSION : LENGTH = 0.470, WIDTH = 0.300 AND DEPTH APPROX. = 0.120, FOUND WITHIN LIMITS AS PER GE MANUAL 72-23-01.
